RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zykov, S A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:258
Abstract pages:1522
Full texts:516
References:128
E-mail:

http://www.mathnet.ru/eng/person20836
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/650034

Publications in Math-Net.Ru
2011
1. B. A. Dubrovin, S. A. Zykov, M. V. Pavlov, “Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations”, Funktsional. Anal. i Prilozhen., 45:4 (2011),  49–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 45:4 (2011), 278–290  isi  elib  scopus
2002
2. A. B. Borisov, S. A. Zykov, M. V. Pavlov, “Tzitzéica Equation and Proliferation of Nonlinear Integrable Equations”, TMF, 131:1 (2002),  126–134  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 131:1 (2002), 550–557  isi
1999
3. A. B. Borisov, S. A. Zykov, “Reflectionless sine-Gordon potentials with an infinite spectrum”, TMF, 118:3 (1999),  337–346  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 118:3 (1999), 264–271  isi
1998
4. A. B. Borisov, S. A. Zykov, “The dressing chain of discrete symmetries and proliferation of nonlinear equations”, TMF, 115:2 (1998),  199–214  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 115:2 (1998), 530–541  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019